Previous |  Up |  Next


Title: Nonnegative solutions of nonlinear integral equations (English)
Author: Fečkan, Michal
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 36
Issue: 4
Year: 1995
Pages: 615-627
Category: math
Summary: Existence results of nonnegative solutions of asymptotically linear, nonlinear integral equations are studied. (English)
Keyword: pseudomonotone mappings
Keyword: integral equations
Keyword: nonnegative solutions
MSC: 45G10
MSC: 45M15
MSC: 45M20
MSC: 47H15
MSC: 47H30
idZBL: Zbl 0840.45007
idMR: MR1378685
Date available: 2009-01-08T18:20:37Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Amann H.: Fixed points of asymptotically linear maps in ordered Banach spaces.J. Functional Analysis 14 (1973), 162-171. Zbl 0263.47043, MR 0350527
Reference: [2] Ambrosetti A., Badiale M.: The Dual Variational Principle and elliptic problems with discontinuous nonlinearities.J. Math. Anal. Appl. 140 (1989), 363-373. Zbl 0687.35033, MR 1001862
Reference: [3] Askhabov S.N.: Integral equations of convolution type with power nonlinearity.Coll. Math. 62 (1991), 49-65. Zbl 0738.45003, MR 1114619
Reference: [4] Berkovits J., Mustonen V.: An extension of Leray-Schauder degree and applications to nonlinear wave equations.Diff. Int. Equations 3 (1990), 945-963. Zbl 0724.47024, MR 1059342
Reference: [5] Deimling K.: Nonlinear Functional Analysis.Springer-Verlag Berlin (1985). Zbl 0559.47040, MR 0787404
Reference: [6] Fečkan M.: Critical points of asymptotically quadratic functions.Annales Polon. Math. LXI.1 (1995), 63-76. MR 1318318
Reference: [7] Fečkan M.: Ordinary differential equations with discontinuous nonlinearities.Atti Sem. Mat. Fis. Univ. Modena XLI (1993), 431-444. MR 1248009
Reference: [8] Kittilä A.: On the topological degree for a class of mappings of monotone type and applications to strongly nonlinear elliptic problems.Ann. Acad. Sci. Fenn. Ser. A I Math. Dissertationes 91 (1994). MR 1263099
Reference: [9] Krasnoselskii M.A.: Positive Solutions of Operator Equations.Noordhoff Groningen (1964). MR 0181881
Reference: [10] Nečas J.: Introduction to the Theory of Nonlinear Elliptic Equations.Teubner Leipzig (1983). MR 0731261
Reference: [11] Okrasiński W.: On a non-linear convolution equation occurring in the theory of water percolation.Annal. Polon. Math. 37 (1980), 223-229. MR 0587492
Reference: [12] Okrasiński W.: On the existence and uniqueness of nonnegative solutions of certain nonlinear convolution equation.Annal. Polon. Math. 36 (1979), 61-72. MR 0529307
Reference: [13] Petryshyn W.V.: Solvability of various boundary value problems for the equation $x''=$ $f(t,x,x',x'')-y$.Pacific J. Math. 122 (1986), 169-195. Zbl 0585.34020, MR 0825230
Reference: [14] Santanulla J.: Existence of nonnegative solutions of a semilinear equation at resonance with linear growth.Proc. Amer. Math. Soc. 105 (1989), 963-971. MR 0964462


Files Size Format View
CommentatMathUnivCarolRetro_36-1995-4_2.pdf 228.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo